# SDR 2007UALA00925

- Difficulty date: March 28, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 69,799 hours, 8,774 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Door 5r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LACING BROKEN ON TOP EDGE OF DOOR 5R SLIDE PACK.  [SUP 4-24-07]  AIR-SERVE REPORTS GIRT BAR AT DOOR 5R IS HANGING OUT OF BUSTLE.  LACING APPEARS BROKEN ON TOP EDGE OF DOOR 5R SLIDE.  REPLACED DOOR 5 RIGHT DOOR SLIDE PER MM 25-69-01.  SUSPECT IMPROPER CINCHING DURING SLIDE REFURBISHING & REINSTALLATION, AGGRAVATED BY IMPACT OF CABIN & GALLEY SERVICE EQUIPMENT.
